# SDR 2002UALA01774

- Difficulty date: November 26, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 43,262 hours, 7,096 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN STATION 544, STRINGER 25L DAMAGED AT FASTENER HOLE COMMON TO TEAR STRAP DUE TO LIGHTNING STRIKE.  MAJOR REPAIR ACCOMPLISHED. DOUBLER AND FILLERS INSTALLED.
